# SDR SCNA97268

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 155PH
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT THE LEFT PORTION OF THE HORIZONTAL STABILIZER WAS FOUND TO HAVE PITTING CORROSION IN TWO OF THE TENSION TIE ATTACH FITTING HOLES AND DEEP GOUGE IN ONE OF THE HOLES.  REAMED HOLES TO REMOVE CORROSION AND GOUGE PER B727 SERVICE BULLETIN 727-55-0071.
